MathSciNet Relay Station
MathSciNet bibliographic data
MR1729415 (2000m:39004) 39A10
Cabada, A.; Otero-Espinar, V.; Pouso, R. L. Existence and approximation of solutions for first-order discontinuous difference equations with nonlinear global conditions in the presence of lower and upper solutions. Comput. Math. Appl. 39 (2000), no. 1-2, 21–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement